# SDR EIAA2010043

- Difficulty date: June 30, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 93,079 hours, 16,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FASTENERS FROM TENSION TIE AT STA 920 RT FOUND 5 HOLES IN FRAME PLUGGED.  REMOVED DAMAGE, NDT AREA, REPAIRED TENSION TIE AT BS 920 RT PER B747 SRM 53-10-11 FIG 2 PG 17-35 AND FRAME SECTION FROM STR 6R - 12R PER B747 SRM 53-10-04 FIG 137 PG 897 - 905.
